Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 510232, 5 pages
http://dx.doi.org/10.1155/2014/510232
Research Article

Generalized Growth of Special Monogenic Functions

Department of Mathematics, Jaypee University of Information Technology, Samirpur 177601 (H.P.), India

Received 6 January 2014; Accepted 2 March 2014; Published 1 April 2014

Academic Editor: Yan Xu

Copyright © 2014 Susheel Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. de Almeida and R. S. Kraußhar, “On the asymptotic growth of entire monogenic functions,” Zeitschrift für Analysis und ihre Anwendungen, vol. 24, no. 4, pp. 791–813, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Constales, R. de Almeida, and R. S. Krausshar, “On the growth type of entire monogenic functions,” Archiv der Mathematik, vol. 88, no. 2, pp. 153–163, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Constales, R. de Almeida, and R. S. Krausshar, “On the relation between the growth and the Taylor coefficients of entire solutions to the higher-dimensional Cauchy-Riemann system in n+1,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 763–775, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. A. Abul-Ez and D. Constales, “Basic sets of polynomials in Clifford analysis,” Complex Variables: Theory and Application, vol. 14, no. 1–4, pp. 177–185, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. A. Abul-Ez and R. De Almeida, “On the lower order and type of entire axially monogenic functions,” Results in Mathematics, vol. 63, no. 3-4, pp. 1257–1275, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. N. Seremeta, “On the connection between the growth of the maximum modulus of an entire function and the moduli of the coefficients of its power series expansion,” The American Mathematical Society Translations, vol. 88, no. 2, pp. 291–301, 1970. View at Google Scholar
  7. G. S. Srivastava and S. Kumar, “On the generalized order and generalized type of entire monogenic functions,” Demon Math, vol. 46, no. 4, pp. 663–677, 2013. View at Google Scholar
  8. S. Kumar and K. Bala, “Generalized type of entire monogenic functions of slow growth,” Transylvanian Journal of Mathematics and Mechanics, vol. 3, no. 2, pp. 95–102, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Kumar and K. Bala, “Generalized order of entire monogenic functions of slow growth,” Journal of Nonlinear Science and its Applications, vol. 5, no. 6, pp. 418–425, 2012. View at Google Scholar · View at MathSciNet
  10. S. Kumar and K. Bala, “Generalized growth of monogenic Taylor series of finite convergence radius,” Annali dell'Universitá di Ferrara VII: Scienze Matematiche, vol. 59, no. 1, pp. 127–140, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. A. Abul-Ez and D. Constales, “Linear substitution for basic sets of polynomials in Clifford analysis,” Portugaliae Mathematica, vol. 48, no. 2, pp. 143–154, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet